# SDR DLL10952415

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Hinge Arms
- Part number: 1552745165
- Condition: Worn
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, E/E DOOR LEFT AND RIGHT AFT HINGE ARMS WORN ON TOP EDGE NEAR CENTER OF ARM.  REPAIRED PER SRM 52-11-00 FIG 801.
